MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of mw5148026 received through the fda medwatch program stating "spontaneous report.Patient reports freedom pump is broken; mechanism that holds syringe is broke so the syringe shoots out of pump and will not stay in to administer infusion.Patient was not clinically injured due to pump malfunction.Patient is able to complete infusion, will manually push medication and contact pharmacy if any further issues.Pump is available for inspection, and will be replaced with a new pump for patient's next infusion.Serial number not provided.Indication: nonfamilial hypogammaglobulinemia.Reported to (b)(6) by: patient/caregiver." a good faith efforts were sent to the initial reporter on 01-dec-2023 and 07-dec-2023 for additional information.A response was received providing patient information and the serial number of the pump involved.The pump listed in this report has not been received by koru for evaluation to date.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
FREEDOM60 SYRINGE INFUSION SYSTEM
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
kayla kerschus
100 corporate drive
mahwah, NJ 07430
8454692042
MDR Report Key18367480
Report Number1318360-2023-00018
Device Sequence Number7912789
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Device Lot NumberS.83315
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/20/2023
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale